# SDR MASA2009010500006

- Difficulty date: January 6, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 28,317 hours, 22,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STATUS MSG ON EICAS.  CAPTAIN FOUND CIRCUIT BREAKER C2 ON PANEL 4 POPPED.  MX RESET, OPS CHECKED GOOD.
